Please use this identifier to cite or link to this item:
https://elib.bsu.by/handle/123456789/226315
Title: | Точные D-оптимальные планы экспериментов для линии регрессии при квазилинейном изменении дисперсии наблюдений |
Authors: | Кирлица, В. П. |
Keywords: | ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика |
Issue Date: | 1998 |
Publisher: | Минск : Універсітэцкае |
Citation: | Вестник Белорусского государственного университета. Сер. 1, Физика. Математика. Информатика. – 1998. – № 1. – С. 68-69. |
Abstract: | The problem of construction robust D-optimal designs of experiments for linear regression is investigated. |
URI: | http://elib.bsu.by/handle/123456789/226315 |
ISSN: | 0321-0367 |
Licence: | info:eu-repo/semantics/openAccess |
Appears in Collections: | 1998, №1 (январь) |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.